Advil Pain Reliever and Fever Reducer Ibuprofen 200mg for Pain Relief - 24 Coated Tablets Perspective: front
Hover to Zoom
Advil Pain Reliever and Fever Reducer Ibuprofen 200mg for Pain Relief - 24 Coated Tablets Perspective: back
Hover to Zoom
Advil Pain Reliever and Fever Reducer Ibuprofen 200mg for Pain Relief - 24 Coated Tablets Perspective: left
Hover to Zoom
Advil Pain Reliever and Fever Reducer Ibuprofen 200mg for Pain Relief - 24 Coated Tablets Perspective: right
Hover to Zoom
Advil Pain Reliever and Fever Reducer Ibuprofen 200mg for Pain Relief - 24 Coated Tablets Perspective: top
Hover to Zoom
Advil Pain Reliever and Fever Reducer Ibuprofen 200mg for Pain Relief - 24 Coated Tablets Perspective: bottom
Hover to Zoom

Advil Pain Reliever and Fever Reducer Ibuprofen 200mg for Pain Relief - 24 Coated Tablets

4.66(8706)View All Reviews
24 ctUPC: 0030573015020
Purchase Options
Located in AISLE 12
$5.29

Product Details

Advil stops pain where it starts, providing a powerful pain reliever. Whether you have a headache, muscle ache, backache, toothache, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, Advil brings relief where you need it. This pain medicine and fever reducer is scientifically designed to block the chemicals in the body that cause pain and fever. Each tablet contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID). Coated Advil tablets are easy to swallow, providing relief that lasts for up to 6 hours. One Advil is all it often takes for headache relief, muscle ache relief, joint pain relief or minor arthritis pain relief, and the medicine in Advil is what doctors use most for their own aches and pains. The world's best-selling ibuprofen brand, Advil has provided safe, effective pain relief for over 35 years. Nothing's stronger on tough pain than Advil.*

*Among non-prescription analgesics

  • One bottle of 24 Advil Pain Reliever and Fever Reducer coated tablets, with ibuprofen 200mg for pain relief
  • Advil ibuprofen pain reliever provides powerful relief
  • Headache medicine, back pain medicine and joint or minor arthritis pain reliever that also provides menstrual pain relief, as well as relief of muscle aches or aches and pains from the common cold
  • Coated Advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours
  • Headache, minor arthritis pain, menstrual pain and back pain medication for adults and children 12 years and older
  • Take these 200mg ibuprofen tablets as directed, taking one tablet every 4 to 6 hours while symptoms persist, or two tablets if pain or fever does not respond to one tablet
  • HSA and FSA eligible product

Ratings and Reviews

Pay Less Super Markets is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.66(8706)
    5
    (6330)
    4
    (1856)
    3
    (441)
    2
    (55)
    1
    (24)